Letter to the Editor
An Uncommon Cause of Upper Gastrointestinal Bleeding, Blister Pack Drug
Article first published online: 18 OCT 2011
© 2011, Copyright the Authors Journal compilation © 2011, The American Geriatrics Society
Journal of the American Geriatrics Society
Volume 59, Issue 10, pages 1966–1967, October 2011
How to Cite
Çakmak, E., Cantimur, A. T. and Yonem, O. (2011), An Uncommon Cause of Upper Gastrointestinal Bleeding, Blister Pack Drug. Journal of the American Geriatrics Society, 59: 1966–1967. doi: 10.1111/j.1532-5415.2011.03610_4.x
- Issue published online: 18 OCT 2011
- Article first published online: 18 OCT 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.